# SDR AWXA200601487

- Difficulty date: August 6, 2006
- Submitted: August 9, 2006
- Operation: Air carrier
- Aircraft: N658AW
- Make and model: Airbus A320-232
- Aircraft serial: 1110
- Aircraft time: 25,552 hours, 9,781 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Computer
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PHL - ATB - CREW REPORTED THAT EN ROUTE BOTH FMGC'S FAILED CAUSING THE LOSS OF THE GPWS, ALL NAVIGATION FUNCTIONS AND NO RADIO NAVIGATION CAPABILITY.  THE CREW ELECTED TO RETURN TO PHL.  AN EMERGENCY WAS DECLARED FOR LANDING.  EMERGENCY EQUIPMENT RESPONDED.  THE PASSENGERS DID NOT BRACE.  THE LANDING WAS UNEVENTFUL.  THE AIRCRAFT TAXIED BACK TO THE GATE.  MAINTENANCE WAS CALLED AND RESET FMGC 1 AND 2 .  OPERATIONAL CHECK OF THE SYSTEM CHECKED GOOD PER AMM 22-96-00-710-001.  THE AIRCRAFT WAS RETURNED TO SERVICE.
